U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Golden yellow urine after taking vitamins. any relationship to vitamins?

2 doctor answers5 doctors weighed in
Dr. Howard Usitalo
Urology 40 years experience
Technicolor: This is absolutely normal when taking multivitamins. Here's to your health!
Dr. George Klauber
Specializes in Pediatric Urology
Yes: Some vitamin pills make your urine turn bright yellow.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 34-year-old member asked:

Why is my urine bright yellow after taking vitamins?

1 doctor answer1 doctor weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
YOUR BODY: Eliminates in the urine and through stools the vitamins it can not store. Your urine will have most of those. Very normal to have darker urine.

Related questions

A 39-year-old male asked:
2 doctor answers3 doctors weighed in
A 20-year-old female asked:
1 doctor answer2 doctors weighed in
A 42-year-old member asked:
1 doctor answer1 doctor weighed in
A 35-year-old member asked:
1 doctor answer1 doctor weighed in
A 27-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 24, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.